# SDR USAA2013022700009

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 33,716 hours, 22,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, EN ROUTE FROM LGA TO DCA, THE FLIGHT ATTENDANT'S REPORTED A DIRTY SOCK ODOR IN AFT GALLEY AREA.  MAINTENANCE ACCOMPLISHED JOB CARDS.  RAN ENGINES, APU AND CYCLED A/C PACK SYSTEMS.  COULD NOT DUPLICATE.  AIRCRAFT OK FOR SERVICE.
